# SDR SWIA20190405730

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,691 hours, 31,394 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE ON APPROACH. FOLLOWED QRH PROCEDURE AND AFTER FIRST CYCLE OF THE GEAR HANDLE, ALL GEAR WENT DOWN AND LOCKED. LANDED AND TAXIED TO GATE WITH NO FURTHER INCIDENTS. (FLT#3702) REMOVED AND REPLACED NLG UPLOCK ROLLER AND MOUNT BRACKET WITH A SERVICABLE UNIT IAW CMM. PERFORMED GEAR SWING IAW AMM, OPS CHECK GOOD AT THIS TIME.
